# SDR AALA202506029266

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 47,605 hours, 19,965 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON LANDING WITH AUTOBRAKE 3, BRAKES DID NOT ACTIVATE AND THE DISARM LIGHT ILLUMINATED, SPOILERS WERE SLOW TO DEPLOY, AND POWER WANTED TO COME BACK UP TO FLIGHT IDLE.   (OPEN).
